# SDR IPXA1567964

- Difficulty date: July 10, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Gouged
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MCB SPLICE STRAP AT STA 1681, WL 208, RBL 55 HAS GOUGE.     REPLACED SPLICE STRAP (DOUBLER) IAW SRM 51-40-05-0G, SRM 51-40-02-0G, SRM 53-60-13-0I 1, SRM 53-60-13-1A 1, SRM 51-10-02-0G, STEP 9.C., SRM 51-40-08-0G, SRM 51-20-01-0G, AMM 51-21-10-7, AND DWG 146N5353.
